Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 24, NWS Northern Indiana

April 6, 2016

NWS Northern Indiana issued this small craft advisory at Apr 6, 2016, 4:15 PM EDT. It took effect at Apr 7, 2016, 8:00 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2016, 4:15 PM EDT (20:15 UTC)
In effect from
Apr 7, 2016, 8:00 AM EDT
Expired
Apr 8, 2016, 4:16 AM EDT
In force
20 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

619 
WHUS73 KIWX 062015
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 PM EDT WED APR 6 2016

LMZ043-046-070415-
/O.CAN.KIWX.SC.Y.0023.000000T0000Z-160406T2100Z/
/O.NEW.KIWX.SC.Y.0024.160407T1200Z-160408T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
415 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 5 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO
5 AM EDT FRIDAY. THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT
THROUGH EARLY THIS EVENING HAS BEEN CANCELLED.

* WINDS: NORTHWEST 15 TO 20 KNOTS THURSDAY WITH GUSTS TO 25 TO 30
  KNOTS...BECOMING NORTH 10 TO 20 KNOTS THURSDAY NIGHT AND
  DIMINISHING TO AROUND 10 KNOTS.

* WAVES: BUILDING TO 4 TO 7 FEET THURSDAY...THEN SUBSIDING TO 3 TO
  5 FEET LATE THURSDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
478 
WHUS73 KIWX 070134
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
934 PM EDT WED APR 6 2016

LMZ043-046-071000-
/O.CON.KIWX.SC.Y.0024.160407T1200Z-160408T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
934 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO
5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO
5 AM EDT FRIDAY. 

* WINDS: NORTHWEST 15 TO 20 KNOTS THURSDAY WITH GUSTS TO 25 TO 
  30 KNOTS...BECOMING NORTH 10 TO 20 KNOTS THURSDAY NIGHT AND 
  DIMINISHING TO AROUND 10 KNOTS. 

* WAVES: BUILDING TO 4 TO 7 FEET THURSDAY...THEN SUBSIDING TO 3 
  TO 5 FEET LATE THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
835 
WHUS73 KIWX 070819
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
419 AM EDT THU APR 7 2016

LMZ043-046-071630-
/O.CON.KIWX.SC.Y.0024.160407T1200Z-160408T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
419 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 5 AM EDT FRIDAY. 

* WINDS: NORTHWEST 15 TO 20 KNOTS TODAY WITH GUSTS TO 25 TO 30
  KNOTS...BECOMING NORTH 10 TO 20 KNOTS TONIGHT AND DIMINISHING
  TO AROUND 10 KNOTS.

* WAVES: BUILDING TO 5 TO 8 FEET BY EARLY TONIGHT...THEN SUBSIDING
  TO 3 TO 5 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
872 
WHUS73 KIWX 071453
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1053 AM EDT THU APR 7 2016

LMZ043-046-072300-
/O.CON.KIWX.SC.Y.0024.000000T0000Z-160408T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1053 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* WINDS: NORTHWEST 15 TO 20 KNOTS TODAY WITH GUSTS TO 25 TO 30 
  KNOTS...BECOMING NORTH 10 TO 20 KNOTS TONIGHT AND DIMINISHING 
  TO AROUND 10 KNOTS. 

* WAVES: BUILDING TO 5 TO 8 FEET BY EARLY TONIGHT...THEN 
  SUBSIDING TO 3 TO 5 FEET LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
049 
WHUS73 KIWX 071959
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 PM EDT THU APR 7 2016

LMZ043-046-080400-
/O.CON.KIWX.SC.Y.0024.000000T0000Z-160408T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
359 PM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* WINDS: NORTHWEST 15 TO 20 KNOTS TODAY WITH GUSTS TO 25 TO 30 
  KNOTS...BECOMING NORTH 10 TO 20 KNOTS TONIGHT AND DIMINISHING 
  TO AROUND 10 KNOTS. 

* WAVES: BUILDING TO 5 TO 8 FEET BY EARLY TONIGHT...THEN 
  SUBSIDING TO 3 TO 5 FEET LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
078 
WHUS73 KIWX 080157
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
957 PM EDT THU APR 7 2016

LMZ043-046-080900-
/O.CON.KIWX.SC.Y.0024.000000T0000Z-160408T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
957 PM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* WINDS: NORTHWEST 15 TO 20 KNOTS BECOMING NORTH 10 TO 20 KNOTS DIMINISHING
  TO AROUND 10 KNOTS LATE.

* WAVES: 3 TO 6 FEET SUBSIDING TO 3 TO 5 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
503 
WHUS73 KIWX 080816
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 AM EDT FRI APR 8 2016

LMZ043-046-081630-
/O.CAN.KIWX.SC.Y.0024.000000T0000Z-160408T0900Z/
/O.NEW.KIWX.SC.Y.0025.160408T1800Z-160409T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
416 AM EDT FRI APR 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 PM EDT SATURDAY. 

* WINDS: NORTHWEST TO 30 KNOTS THIS AFTERNOON AND TONIGHT VEERING
  NORTH 15 TO 25 KNOTS SATURDAY.

* WAVES: BUILDING TO 6 TO 10 FEET TONIGHT THEN SUBSIDING TO 3 TO 6
  FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 4:03 PM EDT, 12 minutes earlier.

Area forecast discussion, Apr 6, 4:03 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EDT WED APR 6 2016

.SYNOPSIS...
ISSUED AT 357 PM EDT WED APR 6 2016

AN UPPER LEVEL DISTURBANCE WILL BRING WIDESPREAD RAIN SHOWERS TO
THE AREA THIS EVENING. THE COVERAGE OF THE RAIN IS EXPECTED TO
DIMINISH LATER THIS EVENING INTO THE OVERNIGHT...BUT SCATTERED TO
NUMEROUS SHOWERS ARE EXPECTED TO PERSIST. COOLER CONDITIONS WILL
THEN BE IN STORE FOR THURSDAY WITH SOME ADDITIONAL SCATTERED RAIN
SHOWERS. A BRIEF BREAK IN THE PRECIPITATION CHANCES WILL OCCUR
THURSDAY NIGHT INTO EARLY FRIDAY BEFORE ANOTHER FAST MOVING SYSTEM
TAKES AIM ON THE AREA. THIS SYSTEM WILL BRING A GOOD CHANCE OF
RAIN AND SNOW SHOWERS TO THE AREA FOR FRIDAY...ALONG WITH EVEN
COLDER CONDITIONS FOR THE FIRST PART OF THE WEEKEND. LOW
TEMPERATURES TONIGHT WILL DROP INTO THE MID TO UPPER 30S. HIGH
TEMPERATURES ON THURSDAY WILL REACH INTO THE LOWER TO MID 40S.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 357 PM EDT WED APR 6 2016

LINGERING SCATTERED SHOWERS ACROSS FAR NORTHWEST OHIO WILL CONTINUE
TO EXIT THE AREA LATE THIS AFTERNOON...BUT THE LEADING EDGE OF A
BROAD AREA OF LIGHT TO MODERATE RAIN FROM SOUTH CENTRAL LOWER
MICHIGAN ACROSS NORTH CENTRAL INDIANA WILL OVERSPREAD THE REMAINDER
OF THE FORECAST AREA THIS EVENING. THIS AREA OF RAIN IS BEING
SUPPORTED BY A FAIRLY STRONG LOW/MID LEVEL FRONTOGENETIC RESPONSE
DOWNSTREAM OF A STRONG UPPER VORT MAX WORKING ACROSS EASTERN
IOWA/NORTHWEST ILLINOIS. THIS BAND OF RAIN SHOULD BE FAIRLY
PROGRESSIVE THROUGH THE AREA THROUGH EARLY EVENING ALTHOUGH
ADDITIONAL REINFORCING SHORT WAVES IN NORTHWEST FLOW AND LAGGING
LOW LEVEL BAROCLINIC ZONE SHOULD PROVIDE A FOCUS FOR ADDITIONAL
SCATTERED SHOWERS THROUGH THE EVENING/OVERNIGHT. PRECIP SHOULD BE
PRIMARILY RAIN TONIGHT WITH EXPECTATION THAT BULK OF PRECIP DURING
THE OVERNIGHT HOURS SHOULD OCCUR IN ASSOCIATION WITH STRONGER LOW
LEVEL BAROCLINIC ZONE WHERE THERMAL PROFILES SHOULD SUPPORT MAINLY
LIQUID.

THIS SECONDARY MID LEVEL TROUGH SHOULD BE PUSHING ACROSS THE
SOUTHERN GREAT LAKES THURSDAY MORNING WITH BROAD CYCLONIC FLOW
PERSISTING AND CONTINUED POTENTIAL OF SCATTERED RAIN SHOWERS. SOME
POTENTIAL OF SOME FLAKES TO MIX IN ACROSS THE NORTH AS LOW LEVEL
THERMAL TROUGHING BECOMES MORE ENTRENCHED DURING THE AFTERNOON BUT
NO SNOW ACCUMULATION IS EXPECTED. NORTHWEST WINDS WILL BE GUSTY
THURSDAY GENERALLY IN THE 20 TO 30 MPH RANGE.

A LULL IN PRECIP CHANCES IS EXPECTED THURSDAY NIGHT INTO EARLY
FRIDAY BEFORE NEXT WAVE PROGRESSES THROUGH UPSTREAM RIDGE AND
AMPLIFIES ACROSS THE SOUTHERN GREAT LAKES. FRIDAY STILL APPEARS TO
BE A DAY THAT COULD BE CHARACTERIZED BY SQUALLY WEATHER WITH GOOD
DEAL OF CONVECTIVE COMPONENT SUGGESTED BY FORECAST SOUNDINGS/AND
SOME SURFACE BASED INSTABILITY. INITIAL DRY SUBCLOUD LAYER AND
CONVECTIVE NATURE TO PRECIP IN AFTERNOON STILL YIELDS A GOOD DEAL OF
UNCERTAINTY IN REGARDS TO PTYPES. GUIDANCE CONTINUES TO FOCUS ON A
FAIRLY SHARP AXIS OF LOW LEVEL CONVERGENCE ASSOCIATED WITH INVERTED
TROUGH-LIKE FEATURE WITH THIS SYSTEM THAT COULD SUPPORT SOME BANDS
OF HEAVIER PRECIP GIVEN THERMO PROFILES. WILL HAVE TO WATCH FOR A
POTENTIAL OF A QUICK DUSTING OF SNOW ACCUMULATION WITH ANY MORE
IMPRESSIVE BANDING DESPITE UNFAVORABLE AFTERNOON/EARLY EVENING
TIMING.

&&

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 357 PM EDT WED APR 6 2016

ACTIVE LONG TERM PERIOD BEGINS SATURDAY DEEP EASTERN CONUS TROF
SHIFTS EASTWARD FROM THE GREAT LAKES TOWARD THE NORTHEASTERN US.
WHILE MAIN SYNOPTIC SUPPORT WILL BE EAST OF THE AREA BY SATURDAY
MORNING...DECENT LAKE RESPONSE COULD YIELD LAKE EFFECT SNOW
SHOWERS DURING THE MORNING HOURS. NORTHERLY FETCH WITH DECENT LOW
LEVEL MOISTURE PROFILES SUPPORT A BRIEF PERIOD OF LAKE EFFECT
DEVELOPMENT...WITH SFC-850 MB DELTA TS NEAR 18 TO 20C. THIS MAY
LEAD TO A DUSTING OF SNOW SATURDAY MORNING BUT NOTHING MORE
ANTICIPATED AT THIS TIME. HOWEVER...FLOW BACKS QUICKLY AS ARCTIC
HIGH PRESSURE BUILD SOUTHEAST THROUGH THE REGION SATURDAY
AFTERNOON. ANOTHER VERY COLD NIGHT IS EXPECTED SATURDAY NIGHT WITH
LOWS IN THE LOW TO MID 20S.

RETURN FLOW SETS UP ACROSS THE REGION AS THE BROAD SFC HIGH CENTER
SHIFTS SOUTHEAST TOWARD THE OUTER BANKS BY SUNDAY AFTERNOON. IN THE
MEAN TIME...DIGGING NORTHERN STREAM VORT MAX WILL PHASE WITH
SOUTHERN STREAM ENERGY ACROSS THE REGION...BRINGING PRECIP CHANCES
BACK TO THE AREA SUNDAY INTO SUNDAY NIGHT. THE PRECIP MAY START AS A
BRIEF MIX WITH THE ONSET SUNDAY MORNING...HOWEVER WENT WITH A RAIN
IN THE FORECAST THIS FAR OUT. SLOW MOVING FRONTAL BOUNDARY WITH SINK
SOUTHWARD THROUGH THE REGION SUNDAY NIGHT THROUGH TUESDAY...WITH
SEVERAL WAVES KEEPING PRECIP CHANCES AROUND THROUGH THIS PERIOD.
THERE IS A SMALL CHANCE FOR A RUMBLE OF THUNDER...ESPECIALLY
MONDAY...HOWEVER MODEL SOUNDINGS NOT TERRIBLY FAVORABLE AT THIS
POINT AND WILL LEAVE THUNDER MENTION OUT OF THE FORECAST.
TEMPERATURES WILL GENERALLY BE SEASONABLE THROUGH THIS
PERIOD...RISING INTO THE 40S/LOW 50S SUNDAY AND INTO THE UPPER
50S/LOWER 60S MONDAY...AND LOWS ABOVE FREEZING SUNDAY NIGHT AND
MONDAY NIGHT.

HIGH PRESSURE WILL BUILD SOUTHWARD BEHIND THIS BOUNDARY TUESDAY INTO
WEDNESDAY. MODEL TRENDS HAVE BEEN FASTER WITH THE BUILDING
RIDGE...AND HAVE LOWERED POPS TO SLIGHT CHANCE ON TUESDAY. THIS WILL
BRING ANOTHER COOL NIGHT WITH POTENTIAL FROST/FREEZE TUESDAY NIGHT.
THIS ARCTIC AIR MASS WILL NOT BE AS COOL AS THIS WEEKEND'S AIR
MASS...BUT LOW TEMPS AROUND FREEZING ARE CERTAINLY POSSIBLE BY THE
MIDDLE OF NEXT WEEK. THE PATTERN APPEARS TO BEGIN A TRANSITION TO
WRN CONUS TROF/ERN CONUS RIDGE AND POSITIVE TEMP/HEIGHT ANOMALIES
FOR THE REGION JUST AFTER THE FORECAST PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 153 PM EDT WED APR 6 2016

INITIAL AREA OF ELEVATED SHOWERS/STORMS HAS SHIFTED EAST OF
TERMINALS THIS AFTERNOON...BUT A BROADER AREA OF FRONTAL-INDUCED
RAIN HAS NOW OVERSPREAD NORTHWEST INDIANA AND SOUTHWEST LOWER
MICHIGAN. WIDESPREAD RAIN WILL CONTINUE TO OVERSPREAD THE
REMAINDER OF NORTHERN INDIANA THROUGH THE AFTERNOON. THUNDER IS
NOT EXPECTED TO BE A SIGNIFICANT THREAT BUT EASTWARD MIGRATION OF
PRIMARY INSTABILITY AXIS ALONG WITH INCREASING UPPER FORCING MAY
YIELD SOME ISOLATED THUNDER POTENTIAL. GIVEN VERY LOW PROBABILITY
WILL OMIT THIS MENTION FROM 18Z TAFS. GUSTY SOUTHWEST WINDS TO
AROUND 25 KNOTS WILL CONTINUE AT KFWA AHEAD OF THE FRONT OVER THE
NEXT 2 TO 4 HOURS BEFORE SUBSIDING THIS EVENING. WINDS TO SHIFT
WEST-NORTHWEST BEHIND THE ASSOCIATED COLD FRONT THIS EVENING WITH
SCATTERED RAIN SHOWERS PERSISTING AS SECONDARY VORT MAX DIVES
SOUTHEAST INTO THE AREA. A PERIOD OF IFR CIGS IS POSSIBLE AT KSBN
LATER THIS EVENING INTO PORTIONS OF THE OVERNIGHT BEHIND THE
FRONT...BUT CONFIDENCE IN DURATION IS LOW AT THIS TIME.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ018-025>027-
     032>034.

MI...NONE.
OH...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ004-005-015-016-
     024-025.

LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LMZ043-
     046.

     SMALL CRAFT ADVISORY FROM 8 AM THURSDAY TO 5 AM EDT FRIDAY FOR
     LMZ043-046.

&&

SYNOPSIS...MARSILI
SHORT TERM...MARSILI
LONG TERM...NG
AVIATION...MARSILI

VISIT US AT WW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 6, 5:10 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 AM EDT WED APR 6 2016

INZ003>009-012>017-020-MIZ077>081-OHZ001-002-070915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
MONTICELLO...MONON...BROOKSTON...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...MONTPELIER...EDGERTON...WAUSEON...
ARCHBOLD...SWANTON...DELTA
510 AM EDT WED APR 6 2016 /410 AM CDT WED APR 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY COLD TEMPERATURES WITH LOWS AROUND 25 DEGREES ARE EXPECTED
FRIDAY NIGHT...AND AROUND 20 TO 25 DEGREES SATURDAY NIGHT. THESE
COLD TEMPERATURES MAY DAMAGE FRUIT TREES AND TENDER CROPS THAT
HAVE ANY DEVELOPMENT OF BUDS OR BLOSSOMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-070915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
510 AM EDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY. SEVERE STORMS ARE
NOT EXPECTED. A SMALL CRAFT ADVISORY IS IN EFFECT TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THURSDAY AND
AGAIN FRIDAY NIGHT AND SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ018-022>027-032>034-OHZ004-005-015-016-024-025-070915-
ALLEN IN-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...FORT WAYNE...NEW HAVEN...LOGANSPORT...
ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...DEFIANCE...SHERWOOD...HICKSVILLE...
NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...
OTTAWA...LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...
VAN WERT...OHIO CITY...LIMA...SPENCERVILLE
510 AM EDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM 11AM TO 8PM TODAY. THERE IS A
SLIGHT CHANCE OF THUNDERSTORMS TODAY. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY COLD TEMPERATURES WITH LOWS AROUND 25 DEGREES ARE EXPECTED
FRIDAY NIGHT...AND AROUND 20 TO 25 DEGREES SATURDAY NIGHT. THESE
COLD TEMPERATURES MAY DAMAGE FRUIT TREES AND TENDER CROPS THAT
HAVE ANY DEVELOPMENT OF BUDS OR BLOSSOMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:16 AM EDTWind AdvisoryIWXAdams, Allen, Blackford, Cass, Grant, Huntington and 4 more17 hr
Apr 6, 5:57 AM EDTSpecial Weather StatementIWXLaPorte, Saint Joseph, Starke33 min
Apr 6, 6:26 AM EDTSpecial Weather StatementIWXElkhart, Saint Joseph34 min
Apr 6, 6:55 AM EDTSpecial Weather StatementIWXElkhart35 min
Apr 6, 7:29 AM EDTSpecial Weather StatementIWXLaGrange46 min
Apr 6, 7:52 AM EDTSpecial Weather StatementIWXKosciusko, Noble38 min
Apr 6, 8:08 AM EDTSpecial Weather StatementIWXCass, Miami37 min

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.